# SDR VNAA2014112600015

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 25,772 hours, 25,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 559
- Part time: 25,772 hours, 25,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM HAS ELONGATED HOLE AST FS 559 + 34 ON OTBD SIDE WITH SCREW STILL STUCK IN HOLE.  REPAIRED FLOORBEAM AT FS 559+34, RBL 9 IAW SRM 53-00-43, REV 32, REPAIR 1, FIGURE 203, SHEET 2.
